Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4865
Title: Topological degree in ${\bf R}^n$
Authors: Rosset, Edi
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Edi Rosset, “Topological degree in ${\bf R}^n$”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 319-329.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
Si fornisce una rappresentazione integrale del grado topologico in
$\mathbf{R^{\textrm{n}}}$ che permette, in modo semplice e naturale,
di costruire il grado e di derivarne le usuali proprietà, nonchè di
estendere la nozione di numero di rotazione a mappe in spazi di Sobolev.

We give an integral representation of the topological degree in $\mathbf{R^{\textrm{n}}}$.
This approach allows to construct the degree itself and to derive
its usual properties in a natural way, and also to extend the definition
of winding number to maps in Sobolev spaces.
Type: Article
URI: http://hdl.handle.net/10077/4865
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
RossetRendMat20.pdf565.54 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

692
checked on Dec 1, 2020

Download(s) 50

362
checked on Dec 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.